Thyroid UK
85,960 members100,863 posts

Advice and support

Hi what would you all describe as brain fog . Im feeling very out of it today I slept way too late had awful confusing dreams and can't seem to get my thoughts together . IV just been increased to 100mcg levothyroxine as just after Christmas Tsh was very low . No energy still and this heaviness in my head made worse by trying to think straight . Is this brain fog and should the increase not be helping by now it's been 3 weeks

2 Replies
oldestnewest

Andypandy30,

It may take up to six weeks to feel the full impact of the dose increase and sometimes symptoms can take quite a while longer to improve.

I considered brainfog to be confused and muddled thinking, slow thinking and inability to concentrate and retain information.

google.co.uk/search?q=Brain...

1 like
Reply

Ok clutter thank you am impatient to feel better yes as you describe praying for improvement.

Reply

You may also like...